# SDR CA010208014

- Difficulty date: January 24, 2001
- Submitted: February 12, 2001
- Operation: General aviation
- Make and model: Skrsky S76A
- Aircraft time: 20,139 hours
- Engine: Allsn 250C30S
- System (JASC): 6220 · Main Rotor Head
- Part: Hub
- Part number: 7610308010103
- Condition: Cracked
- Location: Main Rotor
- Part time: 3,985 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  DURING THE POST FLIGHT INSPECTION BY AME A FINE LINE WAS NOTICED ON THE UPPER DAMPER ATTACH LUG. THE LUG WAS PAINT STRIPPED AND A DEFINITE CRACK CAN BE SEEN. STARTING NEAR THE BOLT HOLE PROGRESSING INBOARD FOR APPROXIMATELY 1 1/4 INCH. THE MAIN ROTOR HUB WAS REPLACED.
